Jump to content
CrazyBoards.org

dancesintherain

Member
  • Content Count

    18,892
  • Joined

  • Last visited

About dancesintherain

  • Rank
    Member

Profile Information

  • Location
    east cost of US

Recent Profile Visitors

6,178 profile views
  1. Strangely, it's my leg that's having the tremor issue. I still have mild tremors in my hands, but they aren't the problem. So I checked my charts and my most recent change to Fanapt was mid-March (4 in pm to 6 pm). The last lithium increase was mid-February. I'm wondering if it's really been around for that long and I just didn't realize it until my friend pointed it out. I was debating asking for a lithium decrease, so I'll take your advice.
  2. so how do you recognize what your early warning signs are? I have one of the good old faithful--my sleep gets thrown off. IT's not a given, but it's a waning sign. However, I don't understand things well enough to know for a fact what other symptoms I show prior to an episode or at the beginning of an episode. Are there any tricks?
  3. echo, I believe it's a situation where meds can help if needed, but I'm not 100% sure about whether propranolol helps with clomipriimine. I'm just not sure enough about the mechanism. But worth asking if it's having an impact. thanks Banana Smurf. It's bothersome and annoying, so I think it' for something daily rather than prn.
  4. I’m currently dealing with a tremor that is partially improved by propranolol. I’m now trying to figure out if there’s a way to isolate what drug is causing it. I think the possible culprits are lithium, fanapt, and Zyprexa. Lithium is the only one where I changed the dosage really recently, but fanapt was increased about two months ago. Is this just a guessing game or are there ways to figure this out?
  5. My pulse is actually doing okay so far. My pdoc has me check it an hour after taking the medication. It tends to run around 70-75. I sent my pdoc the readings from this morning when I tested for orthostatic hypotension (114/58 and 98/65) and of course they weren't as low as it had been, so she doesn't think it's a problem. I sent her one of the later readings (95/55) but haven't heard back. It's actually working, so I hope I just adjust.
  6. i just got 120/56 no a recheck so i'm going t o hope that one was just an outlier.
  7. I just checked it wince I have the BP monitor...............88/68. I've got to hope hat some of this is it being the middle of tthe night/just waking up
  8. Yeah, so far it's just a friend who stopped by who noticed it--which told me it was in fact happening and was in fact something I should report to my pdoc. that's scary about the lamictal reaction!
  9. thanks! I'll see how th eIR goes and then explore if ER is necessary . I feel like I can tell a difference. It feels like I'm tremor-ing less. I wish I could go out in public o I could get someone else's opinion on it. But I'll play it safe with the orthostatic hypotension. That sounds like what it is--I get dizzy with big motion changes. I also find that if I walk to the kitchen to get something, I have to sit down in a chair beside the refrigerator and regroup before getting something from the fridge. It's a little annoying, but tbetter than a neurological side effect.
  10. @jarn, I think my lowering is the combo of antihypertensives that I'm on (prazosin for a while and newly adding on propanalol), rather than a different chemical reaction.
  11. good to know. I'll see if 40mg works out first just because I don't want to lower it more than necessary with the prazosin complication.
  12. thanks @Iceberg. I'm not sure if we know that it's fanapt/zyprexa versus ilthium. We're kind of making educated guesses/ I'll know that she knows about it. I was surprised that she watned me to go from 20mg to 40mg after only three days. I've got a blood pressure monitor in the mail, but for now she wants me checking my puls each time. I don't know it's the exact cause.
  13. So I'm trying to learn more about propanolol now that I' m puting it into my body. I feel like it's making a difference already (I'm taking for EPS tremors) and I'm only on day 4 which is 20mg in am and 20g in pm. Is it possible that that dose could have an effect? Also, I'm dealing with orthostatic hypotension. Will the go away on its own?
×
×
  • Create New...